# SDR UF6A990605

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWA - BAGGAGE CARG HIT AIRCRAFT BY AFT BAGGAGE DOOR.  MAINTENANCE INSPECTED DAMAGE BEHIND AFT BAGGAGE DOOR AND WAS FOUND TO BE WITHIN LIMITS IAW BAE ATP SRM 51-10-01.  ITEM WAS PLACED ON 250 HOUR CARRY-OVER.  (M)
